Recurrence analysis on Julia sets of semigroups of complex polynomials

Daniele D'Angeli, Gerardo R. Chacón, Renato Colucci

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)201-214
JournalJournal of Applied Mathematics and Computing
VolumeVolume 46
Issue number1
DOIs
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical
  • Application

Cite this